Revista Matemática Iberoamericana


Full-Text PDF (345 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 4, 2017, pp. 1285–1308
DOI: 10.4171/RMI/972

Published online: 2017-11-17

Endpoint estimates for compact Calderón–Zygmund operators

Jan-Fredrik Olsen[1] and Paco Villarroya[2]

(1) Lund University, Sweden
(2) Lund University, Sweden

We prove necessary and sufficient conditions for a Calderón–Zygmund operator to extend compactly at the endpoint from $L^{1}(\mathbb R^{d})$ into $L^{1,\infty}(\mathbb R^{d})$.

Keywords: Compact singular integral operators, $T$(1) theory

Olsen Jan-Fredrik, Villarroya Paco: Endpoint estimates for compact Calderón–Zygmund operators. Rev. Mat. Iberoamericana 33 (2017), 1285-1308. doi: 10.4171/RMI/972